Maciej Sablik

Prof. dr hab.
Mathematics
University of Silesia
Head of the department
E-mail: maciej.sablik@us.edu.pl

Fields of interest

Mathematical analysis, functional equations, measure theory, iteration theory, financial mathematics, mathematics of insurance

Recent publications

J. Ger, M. Sablik,
The law of large numbers and a functional equation.
Ann. Polon. Math. 68 (1998), 165-175.

T. Riedel, M. Sablik,
On a functional equation related to a generalization of
Flett’s mean value theorem. Internat. J. of Math. and Math. Sci. 23(2000), 103-107.

M. Sablik,
Taylor’s theorem and functional equations.
Aequationes Math. 60(2000), 258-267.

T. Riedel, M. Sablik, P. K. Sahoo,
On a functional equation in actuarial mathematics.
J. Math. Anal. Appl. 253(2001), 16-34.

M. Sablik,
Final part of the answer to a Hilbert’s question. Functional Equations – Results and Advances. Edited by Z. Dar\’oczy and Zs. P\’ales, Kluwer Academic Publishers 2002, 231–242.

T. Riedel, M. Sablik, A. Sklar,
Polynomials and divided differences.
Publ. Math. Debrecen 66/3-4 (2005), 313–326.

R. Kucharski, M. Sablik,
Aggregating randomized and vector valued allocations.
Aequationes Mathematicae 70 (2005), 101-116.

R. Ger, M. Sablik,
Homomorphisms and boundedness in topological groups.
Aequationes Mathematicae 80 (2010), 119-130.

A. Lisak, M. Sablik,
Trapezoidal rule revisited.
Bull. Inst. Math. Acad. Sin. (N.S.) 6(3) (2011), 347–360.

A. Nowak, M. Sablik,
Chini’s equations in actuarial mathematics.
Ann. Univ. Sci. Budapest. Sect. Comput. 41 (2013), 213–225.

R. Ger, M. Sablik,
Mean values for vector valued functions and corresponding functional equations.
Comment. Math. 53 (2013), 355–369.